# SDR RAIA00205151

- Difficulty date: May 10, 2002
- Submitted: May 18, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 29,743 hours, 29,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AMC44
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5554-STL- PAX STAIR EMERGENCY LIGHT INOP. MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB.
